• @Blossom Is A Blessing To This Community, Let Us Be A Blessing To Her
    Click Here For More Information
  • Due to excessive bot signups along with nefarious actors we are limiting forum registration. Keep checking back for the register link to appear. Please do not send emails or have someone post to the forum asking for a signup link. Until the current climate changes we do not see a change of this policy. To join the forum you must have a compelling reason. Letting us know what skills/knowledge you will bring to the community along with the intent of your stay here will help in getting you approved.

Menopause and nausea

extremehealth

New Member
Joined
Feb 21, 2013
Messages
1
Hi,

I entered menopause about 18 months ago and have been using the progest -E oral drops for about the last twelve months. When I was taking four drops twice a day my hot flushes disappeared and my sleep improved dramatically. But then I noticed my vaginal tenderness became worse and I think it reduced when I went off the progesterone drops but the hot flushes returned. I thought maybe I needed some natural estrogen to restore the balance, so I have been trying to have some MACA powder, pomegranate juice, almonds etc. I also trialled reducing the progesterone to one drop per day less hot flushes but now have nausea most of the day. Can the progesterone drops help with menopause related nausea? Can it increase vaginal tenderness?

Thanks,

Julie
 

Bryan

Member
Joined
Feb 2, 2013
Messages
24
Welcome to the board,

I don't think it causes tenderness. Progesterone has strong anesthetic, as well as anti-inflammatory, effects. I've anesthetized my hands and feet from using a few hundred milligrams of progesterone before.
 

Similar threads

L
Replies
27
Views
4K
Louisa
L
Top